Please use this identifier to cite or link to this item:
Title: Long-time tails in the velocity autocorrelation function of hard-rod binary mixtures
Author: Marro, Joaquín
Masoliver, Jaume, 1951-
Keywords: Mecànica estadística
Teoria del transport
Statistical mechanics
Transport theory
Issue Date: 1985
Publisher: American Physical Society
Note: Reproducció digital del document proporcionada per PROLA i
It is part of: Physical Review Letters, 1985, vol. 54, núm. 8, p. 731-734
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
15246.pdf521.03 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.